# SDR DLL14980074

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IWS 503 RIB UPPER CAP WAS FOUND CRACKED FWD OF STGR 18.  REPAIRED PER ERA 331153-14.
